# SDR CA061030002

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,399 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C0411
- Condition: Damaged
- Location: Damper
- Part time: 197 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ABNORMAL SOUND HEARD ON SHUTDOWN.  ON FURTHER INSPECTION THE INNER RACE OF THE DAMPER BEARING ON THE TAIL ROTOR DRIVESHAFT HAD BEEN FOUND TO HAVE SPUN.  THE INNER RACE OF THE BEARING IS NOT ALLOWED ANY MOVEMENT RELATIVE TO THE DRIVE SHAFT.  THE TAIL ROTOR DRIVE SHAFT ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT. (TC NR 20061030002)
